# SDR CA051021002

- Difficulty date: October 18, 2005
- Submitted: November 1, 2005
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Sensor
- Condition: Malfunctioned
- Location: Nlg Centering
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) AFTER TAKEOFF, THE LANDING GEAR WAS NOT RETRACTABLE. EMERGENCY CHECKLIST FOR LANDING GEAR MALFUNCTION AND UNEVENTFUL RELANDING PERFORMED. THE FAULT WAS CAUSED BY AN A UNSERVICEABLE NLG CENTERING SENSOR.  NOSE WHEEL CENTERING SENSOR REPLACED ACCORDING AMM 32-61-00. THE AIRCRAFT IS POST SB84-32-33.
